Subsemigroups of the finite complexes of a group.
Semigroup forum, Tome 20 (1980), pp. 285-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
retraction for a group, semigroup of finite non-empty subsets of group, maximal wedges, G-complements, torsion free divisible abelian groups
@article{SF_1980__20_134422,
author = {F.P. Pedersen and W.S. Sizer},
title = {Subsemigroups of the finite complexes of a group.},
journal = {Semigroup forum},
pages = {285--292},
year = {1980},
volume = {20},
zbl = {0456.20035},
url = {http://geodesic.mathdoc.fr/item/SF_1980__20_134422/}
}
F.P. Pedersen; W.S. Sizer. Subsemigroups of the finite complexes of a group.. Semigroup forum, Tome 20 (1980), pp. 285-292. http://geodesic.mathdoc.fr/item/SF_1980__20_134422/